# SDR QEMY20240621001

- Difficulty date: June 21, 2024
- Submitted: July 1, 2024
- Operation: General aviation
- Filed by: GE Aircraft Engine Services Ltd, repair station QEMY466L
- Aircraft: N446L
- Make and model: Boeing 737-8
- Engine: Cfmint CFM567B20
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Part number: CA6628750
- Part serial: NOTSERIALISED
- Condition: Wrong Part
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THROUGH THE IDG HARNESS REPAIR/ASSEMBLY PROCESS AT GE WALES, A TECHNICIAN HAS HIGHLIGHTED A POTENTIAL ISSUE WITH AN IDG HARNESS CONNECTOR.  THE CONNECTOR HAS BEEN SENT TO THE MANUFACTURE, WHO HAS CONFIRMED THERE IS AN ALUMINIUM BARREL INSTALLED WITHIN THE CONNECTOR, WHICH SHOULD BE MADE OF STEEL.  A REVIEW HAS CONFIRMED THAT 4 EFFECTED CONNECTORS HAVE BEEN FITTED TO ENGINES, THAT HAVE BEEN RELEASED FROM THE GE WALES SHOP.  A BOEING CASE HAS BEEN RAISED (EMM-EMM-24-0120-05B) AND BOEING HAVE RESPONDED WITH A RECOMMENDED ACTION, TO REPLACE THE CONNECTOR NO LATER THAN THE 21ST JULY 2024.  CUSTOMERS HAVE BEEN NOTIFIED. REPORTED IN LINE WITH MANDATORY REPORTING REQUIREMENT 145 AMC 20-8A 9.3.(K) THE USE OF PRODUCTS, COMPONENTS, OR MATERIALS FROM AN UNKNOWN OR SUSPECT ORIGIN.
